# SDR GLBA2003137

- Difficulty date: October 9, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 28,907 hours, 32,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013073
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING INOPERATIVE, REMOVED AND REPLACED LIGHT ASSY, FUSE AND BULBS.  OPS CK GOOD.
